# SDR CAL950210

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.2 INCH CRACK IN RT WING LEADING EDGE RIB, JUST OUTBOARD OF NR 5 SLAT ACTUATOR.  THE CRACKED SECTION WAS REMOVED IAW SRM 51-30-2 AND A REPAIR WAS INSTALLED IAW SRM 51-20-4 AND SRM 51-30-2.  (X)
